# SDR SWAA2022100349495

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 27,445 hours, 12,660 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST DOOR ASSIST HANDLE ON L1 DOOR IS LOOSE. / [01] ADJUSTED DOOR ASSIST HANDLE ON L1 IAW B737-8 AMM 25-21-31-420-801;[02] VERIFIED STEP 1;COMPLETE
